# SDR VNAA202206011112

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 14,409 hours, 13,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Opened
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WONT OPEN. PERFORMED OPERATIONAL TEST OF PASSENGER DOOR IAW CRJ 900 52-11-00-710-801 OPS CHECK GOOD."
